# SDR P5CA2021010300004

- Difficulty date: January 4, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,740 hours, 21,906 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006286F
- Part serial: 3359
- Condition: Malfunctioned
- Location: Lt Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CTR L FUEL PUMP EICAS MESSAGE ON DEPARTURE.  TRANSFERED TO MDDR NR 140434, IAW DDG 28-22-02A, CAT C, MX PROCEDURES C/W.  REMOVED AND REPLACED CTR-L PUMP AND C/O OPERATIONS CHECK AND LEAK CHECK OK, IAW AMM 28-22-05 AND AMM 28-31-00.  MDDR 140434 CLOSED.
